Spatially adaptive Bayesian image reconstruction through locally-modulated Markov random field models

Al-Gezeri, SM and Aykroyd, RG orcid.org/0000-0003-3700-0816 (2019) Spatially adaptive Bayesian image reconstruction through locally-modulated Markov random field models. Brazilian Journal of Probability and Statistics, 33 (3). pp. 498-519. ISSN 0103-0752

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019, Brazilian Statistical Association. This is an author produced version of a paper accepted for publication in Brazilian Journal of Probability and Statistics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Bayesian model; image reconstruction; inverse problems; magnetometry; Markov chain Monte Carlo; prior models
Dates:
  • Published: August 2019
  • Accepted: 16 April 2018
  • Published (online): 10 June 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Apr 2018 10:36
Last Modified: 07 Jul 2019 08:14
Published Version: https://www.imstat.org/journals-and-publications/b...
Status: Published
Publisher: Brazilian Statistical Association
Identification Number: https://doi.org/10.1214/18-BJPS399

Share / Export

Statistics